# SDR SWAA991083

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27838
- Engine: Pwa JT8D9A
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853W56D06
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ENGINE/AIRFRAME VIBRATION AT 67 PERCENT N1 DURING APPROACH.  REMOVED AND REPLACED NR 1 ENG HMU.
